RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register

Author Index, 1942, Volume 11(53)

A F K M P S T Full List
A. Alexandroff
Existence of a convex polyhedron and of a convex surface with a given metric
Rec. Math. [Mat. Sbornik] N.S., 1942, Volume 11(53):1-2,  15–65
G. F. Fedoroff
Sur le problème de Fuchs
Rec. Math. [Mat. Sbornik] N.S., 1942, Volume 11(53):1-2,  97–120
Philippe Kharchiladzé
Sur la méthode de sommation de S. N. Bernstein
Rec. Math. [Mat. Sbornik] N.S., 1942, Volume 11(53):1-2,  121–148
A. Kurosh
Direct decompositions of simple rings
Rec. Math. [Mat. Sbornik] N.S., 1942, Volume 11(53):3,  245–264
D. Menchoff
Sur la convergence uniforme des séries de Fourier
Rec. Math. [Mat. Sbornik] N.S., 1942, Volume 11(53):1-2,  67–96
L. Pontrjagin
A method of calculation of homology groups
Rec. Math. [Mat. Sbornik] N.S., 1942, Volume 11(53):1-2,  3–14
I. Privaloff
Quelques applications de l'opérateur généralisé de Laplace
Rec. Math. [Mat. Sbornik] N.S., 1942, Volume 11(53):3,  149–154
S. Soboleff
Quelques problèmes limites nouveaux pour les équations aux dérivées partielles du type hyperbolique
Rec. Math. [Mat. Sbornik] N.S., 1942, Volume 11(53):3,  155–203
W. Stepanoff
Sur l'équation de Laplace et certains systèmes triples orthogonaux
Rec. Math. [Mat. Sbornik] N.S., 1942, Volume 11(53):3,  204–238
N. Tschebotaröw
A theorem of the theory of semi-simple Lie groups
Rec. Math. [Mat. Sbornik] N.S., 1942, Volume 11(53):3,  239–244
Математический сборник (новая серия) - 1936–1946
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020